American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler. The phase transition for dyadic tilings. Trans. Amer. Math. Soc. 366 (2014) 1029-1046.
Abstract, references, and article information   
View Article: PDF

[2] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[3] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bojan Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc. 354 (2002) 3059-3074. MR 1897390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Igor Pak. Ribbon tile invariants. Trans. Amer. Math. Soc. 352 (2000) 5525-5561. MR 1781275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James A. Mingo. A classification of one dimensional almost periodic tilings arising from the projection method. Trans. Amer. Math. Soc. 352 (2000) 5263-5277. MR 1709776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey C. Lagarias and Yang Wang. Nonnegative Radix Representations for the Orthant $R^n_+$. Trans. Amer. Math. Soc. 348 (1996) 99-117. MR 1333392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Branko Grünbaum and G. C. Shephard. Erratum to: ``The ninety-one types of isogonal tilings in the plane''\ (Trans. Amer. Math. Soc. {\bf 242} (1978), 335--353) . Trans. Amer. Math. Soc. 249 (1979) 446-446. MR 525684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Branko Grünbaum and G. C. Shephard. The ninety-one types of isogonal tilings in the plane . Trans. Amer. Math. Soc. 242 (1978) 335-353. MR 496813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1